Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Research Publications


Publications for Daniel Reidenbach

From (year): To (year):

Download all publications as Word document


Journal Articles

Dick, J, Hutchinson, L, Mercas, R, Reidenbach, D (2021) Reducing the ambiguity of Parikh matrices, Theoretical Computer Science, 860, pp.23-40, ISSN: 0304-3975. DOI: 10.1016/j.tcs.2021.01.025.

Fazekas, SZ, Mercas, R, Reidenbach, D (2020) On the prefix-suffix duplication reduction, International Journal of Foundations of Computer Science, 31(1), pp.91-102, ISSN: 0129-0541. DOI: 10.1142/S0129054120400067.

Bell, P, Reidenbach, D, Shallit, JO (2019) Unique decipherability in formal languages, Theoretical Computer Science, 804, pp.149-160, ISSN: 0304-3975. DOI: 10.1016/j.tcs.2019.11.022.

Day, J, Reidenbach, D, Schmid, ML (2016) Closure properties of pattern languages, Journal of Computer and System Sciences, 84, pp.11-31, ISSN: 0022-0000. DOI: 10.1016/j.jcss.2016.07.003.

Day, J, Reidenbach, D, Schneider, JC (2015) Periodicity forcing words, Theoretical Computer Science, ISSN: 0304-3975. DOI: 10.1016/j.tcs.2015.08.033.

Reidenbach, D and Schmid, ML (2014) Patterns with bounded treewidth, Information and Computation, 239, pp.87-99, ISSN: 0890-5401. DOI: 10.1016/j.ic.2014.08.010.

Reidenbach, D and Schmid, ML (2014) Regular and context-free pattern languages over small alphabets, Theoretical Computer Science, 518, pp.80-95, ISSN: 0304-3975. DOI: 10.1016/j.tcs.2013.07.035.

Day, J, Reidenbach, D, Schneider, JC (2014) On the dual post correspondence problem, International Journal of Foundations of Computer Science, 25(8), pp.1033-1048, ISSN: 0129-0541. DOI: 10.1142/S012905411440022X.

Reidenbach, D and Schmid, ML (2014) Automata with Modulo Counters and Nondeterministic Counter Bounds, Kybernetika, 50(1), pp.66-94, ISSN: 0023-5954. DOI: 10.14736/kyb-2014-1-0066.

Bell, P and Reidenbach, D (2014) Report on BCTCS 2014, Bull. EATCS, 113.

Freydenberger, DD and Reidenbach, D (2013) Inferring descriptive generalisations of formal languages, Journal of Computer and System Sciences, 79(5), pp.622-639, ISSN: 0022-0000. DOI: 10.1016/j.jcss.2012.10.001.

Reidenbach, D and Schmid, ML (2013) Finding shuffle words that represent optimal scheduling of shared memory access, International Journal of Computer Mathematics, 90(6), pp.1292-1309, ISSN: 0020-7160. DOI: 10.1080/00207160.2012.698007.

Nevisi, H and Reidenbach, D (2013) Unambiguous 1-uniform morphisms, Theoretical Computer Science, 478, pp.101-117, ISSN: 0304-3975. DOI: 10.1016/j.tcs.2012.11.023.

Freydenberger, DD, Nevisi, H, Reidenbach, D (2012) Weakly unambiguous morphisms, Theoretical Computer Science, 448, pp.21-40, ISSN: 0304-3975. DOI: 10.1016/j.tcs.2012.04.045.

Reidenbach, D and Schmid, ML (2012) On multi-head automata with restricted nondeterminism, Information Processing Letters, 112(14-15), pp.572-577, ISSN: 0020-0190. DOI: 10.1016/j.ipl.2012.04.009.

Reidenbach, D and Schneider, JC (2011) Restricted ambiguity of erasing morphisms, THEORETICAL COMPUTER SCIENCE, 412(29), pp.3510-3523, ISSN: 0304-3975. DOI: 10.1016/j.tcs.2011.02.041.

Freydenberger, DD and Reidenbach, D (2010) Existence and nonexistence of descriptive patterns, THEORETICAL COMPUTER SCIENCE, 411(34-36), pp.3274-3286, ISSN: 0304-3975. DOI: 10.1016/j.tcs.2010.05.033.

Freydenberger, DD and Reidenbach, D (2010) Bad news on decision problems for patterns, INFORMATION AND COMPUTATION, 208(1), pp.83-96, ISSN: 0890-5401. DOI: 10.1016/j.ic.2009.04.002.

Freydenberger, DD and Reidenbach, D (2009) The unambiguity of segmented morphisms, DISCRETE APPLIED MATHEMATICS, 157(14), pp.3055-3068, ISSN: 0166-218X. DOI: 10.1016/j.dam.2009.06.009.

Reidenbach, D and Schneider, JC (2009) Morphically primitive words, THEORETICAL COMPUTER SCIENCE, 410(21-23), pp.2148-2161, ISSN: 0304-3975. DOI: 10.1016/j.tcs.2009.01.020.

Reidenbach, D (2008) Discontinuities in pattern inference, Theoretical Computer Science, 397, pp.166-193, ISSN: 0304-3975.

Reidenbach, D (2007) An Examination of Ohlebusch and Ukkonen's Conjecture on the Equivalence Problem for E-Pattern Languages, Journal of Automata, Languages and Combinatorics, 12(3), pp.407-426, ISSN: 1430-189X.

Freydenberger, DD, Reidenbach, D, Schneider, JC (2006) Unambiguous Morphic Images of Strings, International Journal of Foundations of Computer Science, 17(3), pp.601-628, ISSN: 0129-0541. DOI: 10.1142/S0129054106004017.

Reidenbach, D (2006) A non-learnable class of E-pattern languages, Theoretical Computer Science, 350(1), pp.91-102, ISSN: 0304-3975.



Conferences

Lopaciuk, S and Reidenbach, D (2021) On Billaud words and their companions. In Lecroq, T and Puzynina, S (ed) 13th International Conference on Combinatorics on Words (WORDS 2021); Combinatorics on Words. 13th International Conference, WORDS 2021, Rouen, France, September 13–17, 2021, Proceedings, Rouen, France (Online), pp.129-141, ISBN: 9783030850876. DOI: 10.1007/978-3-030-85088-3.

Łopaciuk, S and Reidenbach, D (2021) On Billaud Words and Their Companions. In , Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), pp.129-141, ISBN: 9783030850876. DOI: 10.1007/978-3-030-85088-3_11.

Dick, J, Hutchinson, L, Mercas, R, Reidenbach, D (2020) Reducing the ambiguity of Parikh matrices. In Zandron, ALCM-VDSC (ed) 14th International Conference on Language and Automata Theory and Applications (LATA 2020); Language and Automata Theory and Applications (LATA 2020), Milan, Italy, pp.397-411, ISBN: 9783030406073. DOI: 10.1007/978-3-030-40608-0_28.

Day, JD and Reidenbach, D (2015) Ambiguity of Morphisms in a Free Group. In 10th International Conference on Words, WORDS 2015, Kiel, Germany, pp.97-108, ISBN: 978-3-319-23659-9. DOI: 10.1007/978-3-319-23660-5_9.

Bell, P, Reidenbach, D, Shallit, JO (2015) Factorization in formal languages. In Developments in Language Theory, Liverpool, UK, pp.97-107, ISBN: 978-3-319-21500-6. DOI: 10.1007/978-3-319-21500-6.

Bell, PC, Reidenbach, D, Shallit, J (2015) Factorization in Formal Languages. In , pp.97-107, DOI: 10.1007/978-3-319-21500-6_7.

Day, J, Reidenbach, D, Schmid, ML (2014) Closure properties of pattern languages. In Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), pp.279-290, ISBN: 9783319096971. DOI: 10.1007/978-3-319-09698-8_25.

Day, JD, Reidenbach, D, Schneider, JC (2013) On the dual post correspondence problem. In , Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), pp.167-178, ISBN: 9783642387708. DOI: 10.1007/978-3-642-38771-5_16.

Day, JD, Reidenbach, D, Schneider, JC (2013) Periodicity Forcing Words. In Karhumäki, J, Lepistö, A, Zamboni, LQ (ed) , WORDS, pp.107-118, ISBN: 978-3-642-40578-5.

Reidenbach, D and Schmid, ML (2012) Patterns with Bounded Treewidth. In Dediu, A-H and Martín-Vide, C (ed) , LATA, pp.468-479, ISBN: 978-3-642-28331-4.

Nevisi, H and Reidenbach, D (2012) Morphic Primitivity and Alphabet Reductions. In Yen, H-C and Ibarra, OH (ed) , Developments in Language Theory, pp.440-451, ISBN: 978-3-642-31652-4.

Reidenbach, D and Schmid, ML (2012) Regular and Context-Free Pattern Languages over Small Alphabets. In Yen, H-C and Ibarra, OH (ed) , Developments in Language Theory, pp.130-141, ISBN: 978-3-642-31652-4.

Reidenbach, D and Schmid, ML (2012) Automata with Modulo Counters and Nondeterministic Counter Bounds. In Moreira, N and Reis, R (ed) , CIAA, pp.361-368, ISBN: 978-3-642-31605-0.

Nevisi, H and Reidenbach, D (2011) Unambiguous 1-Uniform Morphisms. In , Electronic Proceedings in Theoretical Computer Science, pp.158-167, DOI: 10.4204/eptcs.63.22.

Freydenberger, DD, Nevisi, H, Reidenbach, D (2011) Weakly Unambiguous Morphisms. In Schwentick, T and Darr, C (ed) STACS 2011, Proceedings of the 28th International Symposium on Theoretical Aspects of Computer Science, Dortmund, Germany, pp.213-224.

Reidenbach, D and Schmid, M (2011) A Polynomial Time Match Test for Large Classes of Extended Regular Expressions. In Domaratzki, M and Salomaa, K (ed) CIAA 2010, Proceedings of the 15th International Conference on Implementation and Application of Automata, Winnipeg, Canada, pp.241-250.

Reidenbach, D and Schmid, M (2011) Finding Shuffle Words that Represent Optimal Scheduling of Shared Memory. In Dediu, AH, Inenaga, S, Martin Vide, C (ed) LATA 2011, Proceedings of the 5th International Conference on Language and Automata Theory and Applications, Tarragona, Spain, pp.465-476.

Nevisi, H and Reidenbach, D (2011) Unambiguous 1-Uniform Morphisms. In Ambroz, P, Holub, S, Masakova, Z (ed) WORDS 2011, Proceedings of the 8th International Conference on Words, Prague, Czech Republic, pp.158-167.

Freydenberger, DD and Reidenbach, D (2010) Inferring descriptive generalisations of formal languages. In , COLT 2010 - The 23rd Conference on Learning Theory, pp.194-206, ISBN: 9780982252925.

Reidenbach, D and Schneider, JC (2010) Restricted Ambiguity of Erasing Morphisms. In Yuan, G, Hanlin, L, Shinnosuke, S, Sheng, Y (ed) DLT 2010, Proceedings of the 14th International Conference on Developments in Language Theory, London, Ontario, pp.387-398.

Freydenberger, DD and Reidenbach, D (2009) Existence and Nonexistence of Descriptive Patterns. In Volker-Diekert, and Nowotka, D (ed) DLT 2009, Proceedings of the 13th International Conference on Developments in Language Theory, Stuttgart, Germany, pp.228-239.

Freydenberger, DD and Reidenbach, D (2008) Bad News on Decision Problems for Patterns. In Ito, M and Toyama, M (ed) DLT 2008, Proceedings of the 12th International Conference on Developments in Language Theory, Kyoto, Japan, pp.327-338.

Reidenbach, D and Schneider, JC (2007) Morphically Primitive Words. In Arnoux, P, Bedaride, N, Cassaigne, eds, J (ed) WORDS 2007, Proceeding of the 6th International Conference on Words, Marseille, France, pp.262-272.

Freydenberger, DD and Reidenbach, D (2007) The Unambiguity of Segmented Morphisms. In Harju, T, Karhumaki, J, Lepisto, eds, A (ed) DLT 2007, Proceedings of the 11th International Conference on Development in Language Theory, Turku, Finland, pp.181-192.

Reidenbach, D (2006) The ambiguity of morphisms in free monoids and its impact on algorithmic properties of pattern languages. In Wagner, D (ed) , Ausgezeichnete Informatikdissertationen, pp.159-168, ISBN: 978-3-88579-411-0.

Freydenberger, DD, Reidenbach, D, Schneider, JC (2005) Unambiguous Morphic Images of Strings. In De Felice, C and Restivo, AE (ed) DLT 2005, Proceedings of the 9th International Conference on Development in Language Theory, Palermo, Italy, pp.248-259.

Reidenbach, D (2004) On the Equivalence Problem for E-pattern Languages over Small Alphabets. In Calude, S, C, Calude, E, Dinneen, eds, MJ (ed) DLT 2004, Proceedings of the 8th International Conference on Development in Language Theory, Auckland, New Zealand, pp.368-380.

Reidenbach, D (2004) On the Learnability of E-pattern Languages over Small Alphabets. In Shawe-Taylor, J and Singer, YE (ed) COLT 2004, Proc. 17th Conference on Learning Theory, Banff, Canada, pp.140-154.

Reidenbach, D (2004) A Discontinuity in Pattern Inference. In Diekert, V, eds, HM (ed) STACS 2004, Proc. 21st International Symposium On Theoretical Aspects of Computer Science, Montpellier, France, pp.129-140.

Reidenbach, D (2002) A Negative Result on Inductive Inference of Extended Pattern Languages. In Cesi-Bianchi, N, Numao, M, Reischuk, eds, R (ed) ALT 2002, Proceedings of the 13th International Conference on Algorithmic Learning Theory, Lubeck, Germany, pp.308-320.

Faber, K, Krechel, D, Reidenbach, D, von Wangenheim, A, Wille, PR (2001) Modelling of Radiological Examinations with POKMAT, a Process Oriented Knowledge Management Tool. In AIME 2001, Proceedings of the 8th Conference on AI in Medicine in Europe, Cascais, Portugal, pp.409-412.

Krechel, D, Faber, K, Reidenbach, D, von Wangenheim, A (2001) Process Oriented Knowledge Management for Radiological Examinations. In CBMS 2001, Proceedings of the 14the IEEE Symposium on Computer-Based Medical Systems, Bethesda, Maryland, USA, pp.253-258, ISBN: 0-7695-1004-3.

Krechel, D, Faber, K, Reidenbach, D, Blasinger, K, von Wangenheim, A, Comunello, E (2000) A Workflow Component for Knowledge Management in the Field of Radiological Examinations. In BVM 2000, Tagungsband zum Workshop Bildverarbeitung fur die Medizin, Munich, Germany, pp.439-443, ISBN: 3-540-67123-4.

Faber, K, Krechel, D, Reidenbach, D, Sampaio, SC, von Wangenheim, A, Blasinger, K (1999) DICOM Losung fur Private Radiologische Praxen. In Steyer, G, Engelhorn, M, Fabricius, W, Lohr, P, K, Tolxdorff, eds, T (ed) TELEMED 1999, Tagungsband zur 4 Jahrestagung fur Telemedizin, Berlin, Germany, pp.126-134.



Books

Reidenbach, D (2006) The Ambiguity of Morphisms in Free Monoids and its Impact on Algorithmic Properties of Pattern Languages, Logos Verlag, ISBN: 978-3-8325-1449-5.



Chapters

Reidenbach, D (2007) Die Mehrdeutigkeit von Homomorphismen in freien Monoiden und ihr Einfluss auf algorithmische Eigenschaften von Patternsprachen. In Wagner, DE (ed) Unknown Parent Title, Gesellschaft f. Informatik, Bonn, Germany, pp.159-168.



School/Dept Working Papers

Reidenbach, D and Schmid, ML (2013) Automata with Modulo Counters and Nondeterministic Counter Bounds.

Reidenbach, D and Schmid, ML (2012) Patterns with Bounded Treewidth.

Nevisi, H and Reidenbach, D (2010) Ambiguity of Morphisms in Free Semigroups.



Other

Reidenbach, D and Schmid, ML (2017) A Polynomial Time Match Test for Large Classes of Extended Regular Expressions.

Reidenbach, D and Schmid, ML (2011) Automata for Languages Defined by Backreferencing.

Reidenbach, D and Schmid, M (2010) Common Supersequences with Miniumum Scope Coincidence Degree.

Freydenberger, DD and Reidenbach, D (2009) E-deskriptive Pattern fur unendliche Sprachen.

Freydenberger, DD and Reidenbach, D (2008) Inklusionsprobleme fur Patternsprachen.

Reidenbach, D and Schneider, JC (2007) Ein alternativer Primitivitatsbegriff fur Worter.

Reidenbach, D (2005) Inductive Inference of E-pattern Languages: A Progress Report.

Freydenberger, DD, Reidenbach, D, Schneider, JC (2005) Eindeutige Homomorphismen in freien Monoiden.



Getting in touch

Research Office
Loughborough University
Loughborough
Leicestershire
LE11 3TU
researchpolicy@lboro.ac.uk
+44 (0)1509 222453

Research Repository
University Library
Loughborough University
Loughborough
LE11 3TU
repository@lboro.ac.uk
+44 (0)1509 222338 / 222414